# SDR CALA2018082701856

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 54,403 hours, 23,483 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EMERGENCY LIGHT TEST FAILED WITH ASSOCIATED MESSAGE, EPSU EXT LOAD FWD L.  ACCOMPLISHED TSM 33-51-00-810-808-A,  FOUND THE L1 DOOR SLIDE FAULTY.  REMOVED AND REPLACED THE SLIDE IAW AMM 25-62-44-4 00-006-A. OPS CHECKED NORMAL.  EMERGENCY LIGHT TEST PASSED.  SLIDE ASSY SECURED ON DOOR,  TESTED OK, ACFT RETURNED SERVICE IAW MM25-62-44 & GMM 09-25-05.
